# SDR DALA1213639202

- Difficulty date: January 23, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,416 hours, 24,595 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FASTENERS TO GAIN ACCESS FOR REMOVAL OF CORROSION AT AFT CARGO COMPT LNGR 29R SPOTS FS 1345-1375 REF MR-90 SRM 51-30-02.  FOUND OUT OF LIMITS, REF MD-90 SRM 53-00-01.  FABRICATED NEW U-CHANNEL REF MD-90 SRM 53-10-01.  TREATED PRIMED AND TOP COATED REWORKED AREA REF MD-90 SRM 51-10-03 & 51-10-04.  INSTALLED FASTENERS, REF MD-90 SRM 51-30-02.  REF N/R 962323.
